Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the side effects of over masturbation?

Hi! Im Brand from Kurdistan and Im 17.. I usually Masturbation 4-5 times per day and somtimes 6 times ... is this right thing or im sick? do i lose my personalty when i do this ?! and what is the side effect
Asked On : Mon, 18 Apr 2011
Answers:  2 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Welcome to health care magic forum
excess of every thing is bad ,try to curtail it,get involved in other activities so your attention is diverted
Wish you good health
Answered: Tue, 26 Apr 2011
I find this answer helpful
Internal Medicine Specialist Dr. Jasvinder Singh's  Response
Welcome to HealthcareMagic. First of all avoid masturbation for some days. At a younger age people usually have more sex drive and their frequency of masturbation is maximum. You can indulge in this activity as long as it is pleasurable and you have the drive for it. it should not cause you any pain.

You can indulge in other activities like reading, cycling etc or some hobby so that you avoid masturbation. Hope it helps you. Regards.
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor